# SDR R61A2024042800192

- Difficulty date: April 8, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 47,029 hours, 28,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001412008
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING UPPER SKIN TRAILING EDGE RIB 11 FOUND CRACKED. MX REPAIRED ONE CRACK LENGTH 0.81" IAW ETD2024-170-010254. ******MAJOR*****
